# SDR QXEA200300992

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 9,838 hours, 14,053 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND MAIN LANDING GEAR SHOCK STRUT AXLE IS GOUGED ON OUTBOARD AXLE. REPAIRED IAW DHC-8 RD 8-32-498 AND SRM 51-20-36.
